# SDR IPXA2023032492207

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,614 hours, 15,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Unknown
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY SLIDE ARMING HANDLE REQUIRES CONSIDERABLE PRESSURE TO FULLY DISARM. DEFERRED L1 DOOR SLIDE PER MEL 52 11 01 2 3 DMP ACCOMPLISHED PLACARDS INSTALLED ASSIGNED TO.  R/R GIRT BAR PER AMM 25-61-21-0401, CHECKED ADJUSTMENT OF GIRT BAR PER AMM 52-10-30-0501. FOUND ADJUSTMENT OK. CLEANED & LUBRICATED SLIDE RELEASE MECH. DOOR OPERATES NORMAL
